# SDR 98ZZZX933

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9897F
- Make and model: Cessna 172R
- Aircraft serial: 17280181
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 055023613
- Condition: Chafed
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERFERENCE BETWEEN PROPELLER AND PROPELLER SPINNER CAUSING CHAFING ON PROPELLER.
